Modelirovanie i Analiz Informatsionnykh Sistem
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2013, Volume 20, Number 5, Pages 90–105 (Mi mais334)  

The Exact Inequalities of Jackson–Stechkin Type and the Width Values for Some Classes of Functions in $L_{2}$ Space

M. R. Langarshoev

Tajik National University, Rudaki, 17, Dushanbe, 734035, Tajikistan

Abstract: In this paper, some exact inequalities between the best approximations of periodic differentiable functions with trigonometric polynomials and generalized moduli of the continuity $\Omega_{m}$ of $m$-th order in $L_{2}[0,2\pi]$ space are found. Similar averaged characteristics of function smoothness in studying the important problems in the constructive theory of functions were considered by K. V. Runovskiy, E. A. Strogenko, V. G. Krotov, P. Osvald and many others. For some classes of functions defined by indicated moduli of continuity where the $r$-th derivatives are bounded by functions which satisfy certain constraints were obtained the exact values of Bernstein, Gelfand, Kolmogorov, linear and projection $n$-widths. Here is given an example of a majorant for which all the stated claims are fulfilled.

Keywords: best approximation, generalized modulus of continuity, extremal characteristics, $n$-widths.

Full text: PDF file (413 kB)
References: PDF file   HTML file
UDC: 517.5
Received: 28.05.2013

Citation: M. R. Langarshoev, “The Exact Inequalities of Jackson–Stechkin Type and the Width Values for Some Classes of Functions in $L_{2}$ Space”, Model. Anal. Inform. Sist., 20:5 (2013), 90–105

Citation in format AMSBIB
\Bibitem{Lan13}
\by M.~R.~Langarshoev
\paper The Exact Inequalities of Jackson--Stechkin Type and the Width Values for Some Classes of Functions in $L_{2}$ Space
\jour Model. Anal. Inform. Sist.
\yr 2013
\vol 20
\issue 5
\pages 90--105
\mathnet{http://mi.mathnet.ru/mais334}


Linking options:
  • http://mi.mathnet.ru/eng/mais334
  • http://mi.mathnet.ru/eng/mais/v20/i5/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:128
    Full text:58
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021